# SDR YV3R2020050900253

- Difficulty date: March 5, 2020
- Submitted: May 9, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FLW
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11053
- Aircraft time: 10,828 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: D2782
- Part serial: 4910
- Condition: Erratic
- Part time: 197 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P?N: D278-2 WAS ERRATIC IN OPERATION, DROPS RPM WITH COLLECTIVE INPUT.
